# SDR SWAA2021062920280

- Difficulty date: March 2, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD SCUFF PLATE IS CRACKED / REMOVED AND REPLACED AFT CARGO BAY FWD SCUFF PLATE PER AMM 53-11-02-420-801 AND IPC 53-13-00-05 P.O 76221/3
